On some multidimensional analogues of Darboux problems for the wave equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 254-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a8,
author = {S. A. Aldashev},
title = {On some multidimensional analogues of {Darboux} problems for the wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {254--260},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a8/}
}
S. A. Aldashev. On some multidimensional analogues of Darboux problems for the wave equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 254-260. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a8/